# SDR 06FDEA03162

- Difficulty date: September 1, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 40,764 hours, 28,363 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB RT AND LT FIN STA 55.9 PANEL SUPPORT RIB CHAFED.  BLENDED DAMAGE, OUT OF LIMITS.  FABRICATED REPAIR STRAP AND INSTALLED PER FED EX EA 7-5530-100583.
